# SDR UPS07449098

- Difficulty date: January 10, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2150-2160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT STRINGER FOUND CORRODED AT STA 2150 TO 2160 S31L.  CORROSION BLEND OUT 0.080 X .375 X 1.5 INCH EXCEED SRM LIMIT.  STRINGER 31L REPAIRED AS PER SRM 53-10-03 FIG 2, JUST BETWEEN BS 2156 AND BS 2170.
